# SDR DALA2023012700687

- Difficulty date: January 24, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N514DE
- Make and model: Airbus A321-271N
- Aircraft serial: 11126
- Aircraft time: 121 hours, 30 cycles
- System (JASC): 5270 · Door Warning System
- Part: Detector
- Condition: Faulted
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM SHOWS PASSENGER DOORS OPEN WHEN THEY ARE CLOSED.   R & R 1L DOOR FWD DOOR DETECTOR IAW A321NEO AMM 52-71. OPS CHECK GOOD.
